Queueing Systems

ISSN: 0257-0130 (Print) 1572-9443 (Online)

Description

Queueing Systems: Theory and Applications (QUES) is a well-established journal focusing on the theory of resource sharing in a wide sense, particularly within
a network context. The journal is primarily interested in probabilistic and statistical problems in this setting.

QUES welcomes both papers addressing these issues in the context of some application and papers developing mathematical methods for their analysis. Among the latter, one would particularly quote Markov chains and processes, stationary processes, random graphs, point processes, stochastic geometry, and related fields.

The prospective areas of application include, but are not restricted to production, storage and logistics, traffic and transportation, computer and communication systems.

Officially cited as: Queueing Syst.
The official acronym QUES is complemented by QUESTA which is popular among researchers.

78 Volumes 209 Issues 1,455 Articles available from 1987 - 2014

Browse Volumes & Issues